Том 71
№ 8

All Issues

Shovkoplyas V. N.

Articles: 2
Brief Communications (Ukrainian)

A criterion for the solvability of A linear boundary-value problem for A system of the second order

Shovkoplyas V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 6. - pp. 861–864

We obtain necessary and sufficient conditions for the solvability of a two-point boundary-value problem for systems of linear differential equations of the second order in the critical case where the corresponding homogeneous boundary-value problem has nontrivial solutions. We construct the general solution of the considered boundary-value problem.

Article (Ukrainian)

Periodic solutions of nonlinear differential equations with impulsive action

Perestyuk N. A., Shovkoplyas V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 517–524